Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

wayoftheroad

Severe Post Acne Erythema (help)

Recommended Posts

Posted

Hi Everyone,

I am on my fourth month of Accutane, taken for my severe chest and shoulder acne. The acne is gone which is great, but it was so bad it left red marks (erythema) all over my shoulders and chest. They range from dark red to pink but disappear upon blanching so I know it is erythema. I used to think it was PIH so I used many forms of exfoliation and acids that only made it worse. Pure aloe from the plant and icing helps but seemingly only temporarily, they return to a dark red when I workout. I have been free of acne for a month but the marks have not faded much if it all. Any help would be greatly appreciated.

Share this post


Link to post
Share on other sites

×